# SDR SIMA20150917007

- Difficulty date: September 17, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 28,854 hours, 24,284 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FUSELAGE DAMAGED ABOVE N NUMBER.  FOUND ACRACK FROM SPAR FRAMES 56 - 57 & STRINGERS 4R - 5R.  THE CRACK IS FIVE INCHES & OUT OF LIMITS IAW SRM 53-24-01.  R & R SKIN IAW SRM 51-40-02, 51-20-01, 51-20-03, 51-40-06, 53-54-01 SI, 51-40-03, ETN-EM-51-118 & ETN-EM-53-265.
